# SDR ASAA2025090460725

- Difficulty date: September 4, 2025
- Submitted: September 11, 2025
- Operation: Air carrier
- Aircraft: N523AS
- Make and model: Boeing 737890
- Aircraft serial: 35194
- Aircraft time: 53,012 hours, 19,125 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: 143A9485Y23
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO PIT LH SIDE AFT BULKHEAD LOWER SUPPORT ANGLE HAS MULTIPLE SPOTS OF CORROSION AND BARE METAL. GROUNDED - YES. REMOVED AND REPLACED FWD CARGO PIT L/H SIDE, AFT BULKHEAD LOWER SUPPORT ANGLE IAW B737-800 SRM 51-40-02-0G-0W: 1 O: .071 R: .054 L: 1.3 D: 0.017.
